# SDR DL76P980930

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FINAL WITH FLAPS POSTIONED TO 30 DEG, THEY        RETRACTED TO 20 DEG.  FLAP HANDLE MOVED TO MATCH FLAP POS.  STATUS MSG T/E FLAP SHUT DOWN.  DIVERTED TO JFK.  INSP AND OPS CHECKED FLAPS ALL NORMAL.  NO FAULTS ON FLAP/SLAT ECU.  ADP ON MCO.
